|Whats my risk of developing lipodystrophy?
Jan 13, 2005
I have been on my first regimen of Epivir, Ziagen and Sustiva for about 4.5 years now with relatively good results. CD4's around 380 and undetectable viral loads.The exception is slightly elevated cholesterol and triglycerides which I have been taking Lipitor for. Given I have been on this regimen for the time mentioned and am doing pretty well, what are the risks of developing body fat changes in the future?
| Response from Dr. Henry
The chances for developing fat changes are highly variable and depend on the particular regimen (little long term data with you current regimen), how low your CD4 count went before treatment started (higher if the CD4 count is lower), age (? higher risk if older), and other variable such as gender, race-etc. As persons age (even without HIV) there are often shifts in fat so that pinning down a specific cause or risk for a single individual is difficult. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Open Mouth Kissing Worried I Have HIV
- Dizziness After Licking Vagina Worried I Have HIV
- Itchy Skin After Kissing Cold Sore Sign Of HIV AIDS
- Pain In Penis After Sucking Penis Does It Mean I Have HIV
- Sinus Infection After Swallowing Cum Worried I Have HIV
- Sore On Penis After Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.